MathSciNet Relay Station
MathSciNet bibliographic data
MR122982 (23 #A313) 30.45
Oikawa, Kôtaro On the uniqueness of the prolongation of an open Riemann surface of finite genus. Proc. Amer. Math. Soc. 11 1960 785–787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement